# SDR SWI2024031200232

- Difficulty date: December 2, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE PRESSURE FLOOR SILL HAS CORROSION FROM FS 409+128 TO FS 559 IN MULTIPLE AREAS AS MARKED MX TRANS # 27504393    (C-CHECK RO 3/9/2024)   REPAIRED L/H PRESSURE FLOOR SILL FROM FS 409+128 TO FS559 REF REO 601R-53-41-666 REV-C DATE:2012-11-06. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
